MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. RTN ELEC DUAL PLATE 9FT CORD; RETURN ELECTRODE DUAL PLATE WITH CORD

MEGADYNE MEDICAL PRODUCTS, INC. RTN ELEC DUAL PLATE 9FT CORD; RETURN ELECTRODE DUAL PLATE WITH CORD
Catalog Number 0855CN
Health Effect - Clinical Code Hematoma (1884)
Date of Event 02/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Following information requested but unavailable: please confirm that it was a hematoma (meaning ¿ there was a swelling of clotted blood within the tissues) that was identified and noted by a medical professional? or, was it post-operative bruising? what treatment was administrated to address the hematoma? are there any patient demographics (age, gender, etc.)?.
 
Event or Problem Description
It was reported that after an unknown procedures that the customer has stated they are having numerous issues with grounding pad from megadyne leaving sticky residue behind, causing bruising upon removal and skin denuding of patients where pad has been placed.Bruising/skin denuding due to adhesive.Customer did share that they slowly removed the pad, using different technique and it appeared that by going slower it drew more blood to top of skin causing more of a hematoma.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 3/7/2019.Corrected data: upon review of the information provided, it was concluded that this event does not meet the fda defined criteria for a reportable event, and is being considered not reportable.Additional information obtained: it was confirmed that the patient did not experience a hematoma, no denuding of the skin and no intervention was required.It was not a pad site burn.It was an elderly patient.Removal caused bruising leaving a triangular mark and a residue of blue substance on the skin.

Brand Name
RTN ELEC DUAL PLATE 9FT CORD
Common Device Name
RETURN ELECTRODE DUAL PLATE WITH CORD
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key8391769
Report Number1721194-2019-00082
Device Sequence Number11193533
Product Code GEI
UDI-Device Identifier10614559104613
UDI-Public10614559104613
Combination Product (Y/N)N
PMA/510(K) Number
K060255
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0855CN
Initial Date Received by Manufacturer 02/02/2019
Supplement Date Received by Manufacturer02/02/2019
Initial Report FDA Received Date03/05/2019
Supplement Report FDA Received Date03/07/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEVICE